# SDR DLM88961399

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- System (JASC): 2400 · Electrical Power System
- Part: Emer Power Sw
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING IDLE DESCENT THROUGH 8,000, CBS K7 AND L8 POPPED OPEN, RESULTING IN LOSS OF A/C EMERGENCY BUS.  EMERGENCY POWER ON, WORKED OK.  REPLACED EMERGENCY POWER SWITCH.
